MAUDE Adverse Event Report: UNKNOWN DRIVE; WALKER, MECHANICAL

UNKNOWN DRIVE; WALKER, MECHANICAL
Model Number R726BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Tooth Fracture (2428)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's daughter, who reported that the rollator leg broke while the end user was sitting on the seat, causing her to fall and hit her head resulting in a chipped tooth as well as pain in her right knee and foot.As part of its complaint review and evaluation process, drive devilbiss healthcare will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
UNKNOWN
MDR Report Key24280293
Report Number2438477-2026-00006
Device Sequence Number21322900
Product Code ITJ
UDI-Device Identifier00822383233208
UDI-Public(01)00822383233208
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
Report Date (Section F) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/15/2026
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age84 YR
Patient SexFemale
Patient Weight95 KG
Date Report Sent to FDA02/06/2026